# SDR DXTA200601602

- Difficulty date: September 14, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 10,098 hours, 8,123 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Locked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ONCE AIRBORNE GEAR HANDLE REMAINED LOCKED IN THE DOWN POSITION.  CREW UNABLE TO RETRACT LANDING GEAR.  JACKED AIRCRAFT CONNECT MULTIMETER TO P65 CHECK INFLIGHT STATES FOUND SWITCH OPEN.  AFTER  FURTHER TROUBLESHOOTING FOUND SW (S83) 180 DEGREES OUT.  REMOVED ARM AND ADJUST SWITCH TO CORRECT SETTING.  PERFORMED RIG ADJUSTMENT AND OPS CHECKS SYSTEM OPS CHECKED GOOD IAW CESSNA 560 MM 32-61-00.DOWN JACK AIRCRAFT.
